# SDR AALA202506177072

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N313SB
- Make and model: Boeing 737-8
- Aircraft serial: 44469
- Aircraft time: 13,501 hours, 5,010 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FORWARD FUEL LOW PRESSURE LIGHT DOES NOT ILLUMINATE WITH THE SWITCH IN THE OFF POSITION. THE LIGHT TESTS OKAY. FOUND LEFT FORWARD FUEL BOOST PUMP PRESSURE SWITCH AND CONNECTOR CONTAMINATED. CLEANED SWITCH AND CONNECTOR, PER SWPM 20-60-01 AND APPLIED CORROSION INHIBITING COMPUND, PER SWPM 20-60-03. PERFORMED TEST OF THE MAIN TANK PRESSURE SWITCH, PER AMM 28-42-11. OPERTIONAL CHECK GOOD.
